# SDR RAIA950245

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120134
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector Valve
- Part number: 3D237606
- Condition: Sticky
- Location: De-Ice Boots
- Part time: 11,299 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - FLT 7502 - THE LT AND RT WING I/B DE-ICE BOOT FAULTED ALONG WITH LT AND RT HORIZONTAL STAB.  THE I/B DE-ICE BOOTS.  MAINTENANCE CLEANED DE-ICE EJECTOR VALVES.  OPERATION CHECK GOOD.  (W)
